# SDR MASA97039

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240YV
- Make and model: Beech 1900D
- Aircraft serial: UE240
- System (JASC): 3240 · Landing Gear Brake System
- Part: Parking Brake
- Condition: Engaged
- Location: Cabin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 74 - ROW-DFW - UPON LANDING AT DFW, PILOTS REPORTED ALL FOUR BRAKES LOCKED UP CAUSING ALL 4 MAIN LANDING GEAR TIRES TO BLOW OUT.  AIRCRAFT CAME TO A STOP WITH NO FURTHER INCIDENT.  THE CAPTAIN REPORTED THAT WHEN TAXIING OUT OF DFW HE DID NOT FEEL ANY ABNORMALITIES BUT UPON LANDING IN ROW HE LOOKED DOWN AT THE CENTER CONSOLE AND FOUND THE PARKING LEVER TO BE PULLED.  MAINTENANCE REMOVED AND REPLACED ALL FOUR TIRES, OPS CHECK GOOD.  THE A/C WAS RETURNED TO SERVICE.  (M)
